Publications "Jaap, Patrick"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 1.

Article in a journal

Volltext file
Pötzl, Bastian ; Schiela, Anton ; Jaap, Patrick:
Second order semi-smooth Proximal Newton methods in Hilbert spaces.
In: Computational Optimization and Applications. Vol. 82 (2022) Issue 2 . - pp. 465-498.
ISSN 1573-2894
DOI der Verlagsversion: https://doi.org/10.1007/s10589-022-00369-9

This list was generated on Tue Jun 25 01:45:37 2024 CEST.
[Top of page]